View : 21 Download: 0

Acute hyperammonemic encephalopathy after 5-fluorouracil based chemotherapy

Title
Acute hyperammonemic encephalopathy after 5-fluorouracil based chemotherapy
Authors
Yi, Hee JungHong, Kyung SookMoon, NaraChung, Soon SupLee, Ryung-AhKim, Kwang Ho
Ewha Authors
김광호이령아정순섭홍경숙문나라
SCOPUS Author ID
김광호scopus; 이령아scopus; 정순섭scopus; 홍경숙scopus
Issue Date
2016
Journal Title
ANNALS OF SURGICAL TREATMENT AND RESEARCH
ISSN
2288-6575JCR Link2288-6796JCR Link
Citation
vol. 90, no. 3, pp. 179 - 182
Keywords
Colorectal neoplasma5-FluorouracilHyperammonemiaMetabolic brain diseases
Publisher
KOREAN SURGICAL SOCIETY
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
5-Fluorouracil (5-FU) based chemotherapy has been commonly used to treat metastatic or advanced colon cancer as an adjuvant chemotherapy. Although the side effects of 5-FU such as gastrointestinal problems and neutropenia and thrombocytopenia are common, not many cases of 5-FU related encephalopathy are reported. Hyperammonemic encephalopathy is a rare central nervous system toxicity following 5-FU chemotherapy manifesting as altered mental status with elevated ammonia levels with no radiologic abnormality. We report one case of 5-FU induced hyperammonemic encephalopathy occurring after Folfox4 (oxaliplatin, folinic acid and 5-fluorouracil) chemotherapy in a colon cancer patient who presented with confused mental status soon after the chemotherapy and review the 5-FU related encephalopathy.
DOI
10.4174/astr.2016.90.3.179
Appears in Collections:
의학전문대학원 > 의학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE